MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH ARCHITECT CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c8000 processing module for a 57-year-old male patient.The following results were provided: (customer provided patient normal range: 8.4-10.5 mg/dl, patient critical low= <6.0 mg/dl, patient critical high= >13.0 mg/dl) (b)(6) 2025 sid (b)(6) initial result = 5.9 mg/dl, the emergency room drew another sample shortly after as a point of care and they got a normal result.(no specific result provided) (b)(6) 2025 repeat result of same sample on another architect (b)(6) = 9.6 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for false depressed architect calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 27341un25.The device history record review did not show any nonconformances, potential nonconformances or deviations associated with the lot number.The overall performance of architect calcium reagent in the field was reviewed using data from customers worldwide.A review of assay field performance data indicates that the patient median is within the established limits for lot 27341un25.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency of the architect calcium assay for lot 27341un25 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c8000 processing module for a 57-year-old male patient.The following results were provided: (customer provided patient normal range: 8.4-10.5 mg/dl, patient critical low= <6.0 mg/dl, patient critical high= >13.0 mg/dl) on (b)(6) 2025 sid (b)(6) initial result = 5.9 mg/dl, the emergency room drew another sample shortly after as a point of care and they got a normal result.(no specific result provided) on (b)(6) 2025 repeat result of same sample on another architect (b)(6) = 9.6 mg/dl no impact to patient management was reported.

Brand Name
ARCHITECT CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23716474
Report Number3002809144-2025-00383
Device Sequence Number12973117
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public(01)00380740161507(17)260708(10)27341UN25
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Catalogue Number03L79-32
Device Lot Number27341UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6); ARC C8 PROC MOD, 01G06-11, (B)(6).
Patient Age57 YR
Patient SexMale